Research Interests

Steinberg's Conjecture

Graph Pebbling

Topological Graph Theory

Ramsey Theory

Sports Analytics

Game Theory

Publications (*) denotes undergraduate author

    T. Wakayama*, C. Yerger, Intermingled ascending wave m-sets with three colors, manuscript.

    S. Davies*, C. Xue*, C. Yerger, Algorithms for finding knight's tours on the Aztec diamond, to appear, Involve.

    D. Cranston, L. Postle, C. Xue*, C. Yerger, Modified linear programming weighting and Class 0 bounds for graph pebbling, to appear, Journal of Combinatiorial Optimization.

    C. Yerger, An analogue to Steinberg's conjecture and higher surfaces, manuscript.

    C. Xue*, C. Yerger, Optimal pebbling on grids, Graphs and Combinatorics. 32 (2016), 1229-1247.

    C. Xue*, C. Yerger, Pathwalker-breaker games on complete bipartite graphs, Congressus Numerantium, 223 (2015), 119-126.

    D. Bernstein*, D. Grynkiewicz, C. Yerger, On three sets with nondecreasing diameter, Discrete Mathematics. 338 (2015), 1328-1344.

    P. Britton*, C. Yerger, Boxing in basketball: A round-by-round analysis of the college game, International Journal of Sports Science and Coaching. 10 (2015), 681-696.

    C. Yerger, Non-traditional undergraduate research problems from sports analytics and related fields, Involve. 7 (2014), 423-430.

    Z. Kudlak, Z. Teymuroglu, C. Yerger, Alternative resources for funding and supporting undergraduate research, Involve. 7 (2014) 377-382.

    L. Postle, N. Streib, C. Yerger, Pebbling graphs of diameter three and four, J. Graph Theory. 72 (2013), 398-417.

    N. Chenette, L. Postle, N. Streib, R. Thomas, C. Yerger, Five coloring graphs on the Klein bottle, Journal of Combinatorial Theory, Series B 102 (2012), 1067-1098.

    N. Watson and C. Yerger, Domination Cover Pebbling: Structural Results, J. Combin. Math. Combin. Comput. 72 (2010), 181-196.

    A. Benjamin, N. Cameron, J. Quinn, C. Yerger, Catalan determinants: A combinatorial approach , Applications of Fibonacci Numbers 11, (William Webb, ed.), Utilitas Mathematica Publishing Co., Winnipeg, 2009.

    A. Godbole, N. Watson and C. Yerger, Threshold and complexity results for the cover pebbling game, Discrete Mathematics, 309 (2009), 3609-3624.

    A. Shiu and C. Yerger, Rabbits Redux: The cube root of four and the Fibonacci sequence, Mathematical Spectrum (2009).

    J. Gardner, A. Godbole, A. Teguia, A. Vuong, N. Watson and C. Yerger, Domination cover pebbling: Graph Families, J. Combin. Math. Combin. Comput. 64 (2008), 255-271.

    N. Watson and C. Yerger, Cover pebbling numbers and bounds for certain families of graphs , Bull. Inst. Combin. Appl. 48 (2006), 53-62.

    A. Benjamin and C. Yerger, A combinatorial interpretation of the wheel graph , Bull. Inst. Combin. Appl. 47 (2006), 37-42.

    C. Yerger, Monochromatic and zero-sum sets of nondecreasing diameter, Mathematics ArXiV, 2006.